# SDR REXA2025031700329

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450733
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.0 FLOOR TRACK CORRODED BETWEEN FS 977 AND FS 1005.  FABRICATED AND INSTALLED REPLACEMENT RBL 9.0 FLOOR TRACK P/N: BA670-45073-3 OUT OF BULK STOCK P/N: 20276-288-0-0A, PO# W77329 IAW MHIRJ REO 670-53-00-589 REV-C. DATE: 2023-02-08
